# SDR CA971113038

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Seized
- Location: Engine
- Part time: 10,440 hours
- Component: Allsn, 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE WOULD SEIZE ON START, WOULD BREAK LOOSE AFTER COOL DOWN, BUT GRINDING NOISE FROM TURBINE PERSISTS.  SOUNDS LIKE BLADE RUB.  REPLACED.
